MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS SYMFONY; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2017.(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a zxr00 10.5 diopter intraocular lens (iol) was implanted in the left eye (os) on (b)(6) 2017.It was later explanted due to unknown reasons and replaced with model zcb00.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information received reported that the reason for explant was because the patient was unhappy with the lens.Also, the explant date was (b)(6) 2017, and the replacement lens was a model zcb00, 10.5 diopter.Reportedly, there was no patient injury and no vitrectomy was performed.No additional information was provided.If explanted, give date: (b)(6) 2017.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the labeling was not reviewed because limited information was received.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA 92705
MDR Report Key7012478
Report Number9614546-2017-01079
Device Sequence Number1677215
Product Code POE
UDI-Device Identifier05050474591653
UDI-Public(01)05050474591653(17)220517
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/17/2022
Device Model NumberZXR00
Device Catalogue NumberZXR00U0105
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2017
Supplement Date Received by Manufacturer02/06/2018
02/26/2018
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date03/06/2018
03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;